, Volume 137, Issue 3, pp 541-574

Specialization of integral dependence for modules

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We establish the principle of specialization of integral dependence for submodules of finite colength of free modules, as part of the general algebraic-geometric theory of the Buchsbaum–Rim multiplicity. Then we apply the principle to the study of equisingularity of ICIS germs, obtaining results for Whitney’s Condition A and Thom’s Condition Af. Notably, we describe these equisingularity conditions for analytic families in terms of various numerical invariants, which, for the most part, depend only on the members of a family, not on its total space.